Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 29.11.2011
From: davina

Subject: injection site

hi all hope you are well.

i am on enbrel which is an anti-tnf and yet again i have a browse and raised red sore.
does others get the same?
i have had the browse test checked which has come back ok, just a little concerned as this keeps happening. xx
reply | back to forum

Date: 30.11.2011
From: Colin

Subject: Re: injection site

had same problem , was told to take Piriton Allergy Tablets & use cream on rash

hope it settles , I came off endrel for that reason & going on new drug soon
reply | back to forum

Date: 30.11.2011
From: Creswick

Subject: Re: injection site

Hi Both

When I was first on Embrel the reaction at the injection sight was terrible the swelling, redness etc. went completely round my leg and was very painful. With time I had only the slightest reaction - although have to say the injections were always quite painful!
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

2+2=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board